# SDR CHQA200500143

- Difficulty date: August 15, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 14,117 hours, 10,780 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3385 RDU-LGA - UPON DESCENT THE CREW SMELLED AN ELECTRICAL BURNING SMELL COMING FROM THE LEFT HAND SIDE OF THE COCKPIT.  NO VISIBLE SMOKE WAS NOTED.  DURING PREVIOUS ENGINE START IN RDU, THE GPU OVERRATED AND WENT OFF LINE DURING START.  MAINTENANCE INSPECTED GPU RECEPTACLE AND BATTERY COMPARTMENT FOR EVIDENCE OF BURNING.  POWERED AIRCRAFT WITH GPU.  NO DEFECTS WERE NOTED.  NO EVIDENCE OF SMOKE OR BURNING SMELL WAS DETECTED.
